Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Child started blinking her eyes. Taking valpatin, lonazep. Prescribed new medicines. Side effects?

My daughter is 7 years old. She is taking Valparin Syrup (2.5 ml twice/ day) and Lonazep tbl 0.25 mg twice a day. from the age of 2. Now she has started blinking her eyes for past 2 weeks. We consulted a Neurologist . He changed ghe dosage. Reduced Lonazep to once a day and increased Valparin to 5 ml. She is Mile Stone day child. He prescribed new medicines Rootropil Dyrup 2.5 ml twice a day and Attentrol 10 mg at night time. is eye blinking is side effect of Attendrol or will there be any other side ?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Blinking can be because of dryness which in turn can be caused by the above drugs. Blinking can also be due to allergy and refractive errors. You can get her eyes examined for them. The above drugs will not cause any eye related side effects.
Hope I answered your query.
Take care..
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor